# SDR DXTA2009101903815

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 7,984 hours, 6,274 cycles
- Engine: Pwa PW545A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 31J285704
- Part serial: TR1732
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RT ENGINE FAILED TO ATTAIN T/O N1 POWER. AFTER MULIPLE ATTEMTS AND AN A/C "RESET" THE BEST N1 ATTITUDE WAS 68%, N1 WITH 100% N2 INDICATED. ON FINAL ATTEMT A COMPRESSOR STALL OCCURRED.  REPLACED COMPRESSOR BLEED VALVE. SERVO VALVE/TORQUE MOTOR. INSTALLED SECONDARY ORIFICE P/N 30J1296CL40 ACCOMPLISHED ENGINE POWER RUN IN AUTO AND MANUAL MODE PER AIRCRAFT FLIGHT MANUAL AND FOUND SATISFACTORY. ALL WORK DONE IAW ENGINE MM 72-00-00 AND 71-00-00 AND 75-30-01.
